Have you noticed whether this abdominal pain is related to a specific type of food? Are you taking any over the counter pain pills such as ibuprofen and the like? i hope you are not smoking and/or drinking alcohol. How about pop and caffeinated beverages?
What you are suffering from could be related to an ulcer. The only way to know that for sure is to have an endoscopy to look into your stomach to make sure that this is or is not the case.
There is a condition that can cause abdominal pain after eating but it occurs in older people who have hypertension and diabetes. It is called mesenteric ischemia. This condition is characterized by inadequated blood going to the intestines after eating because of the narrowing of the arteries going to the intestines.
Sometimes indigestion can last for a while and no reasons are found.
i would suggest that the first step of action is to have an endoscopy done and may stop the ranitidine and switch the prilosec to prescription strenght of 40 mg instead of 20 (the otc) to be taken twice a day and see if this makes a difference.
You will also have to put into account that prilosec can cause abdominal pain sometimes.
i am not an expert on breast feeding but i know that you have to have enough calories and a sufficient amount of carbs and fats in addition to fluids so that the quality of the produced milk is good.
Thank you very much for using our website http://doctorslounge.com
and i hope that this information helped.
Yasser Mokhtar, M.D.